# SDR CA060112011

- Difficulty date: January 5, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 2,275 hours
- Engine: Lyc O540F1B5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: D5001
- Condition: Contaminated
- Location: Hyd Sys
- Part time: 42 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND CHECK, THE PILOT NOTED PROBLEMS WITH FLIGHT CONTROL CHECK WITH HYDRAULICS.  MAINTENANCE FOUND FERROUS DEBRIS IN THE FILTER.  THE HYDRAULIC PUMP WAS REPLACED, AND SYSTEM FLUSHED.  NO FURTHER DEFECTS FOUND.  PUMP WAS SENT BACK TO MFG.
